# SDR HNAA2024101700989

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 43,407 hours, 39,770 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND FLAP RETRACTION RESULTED IN FLAP FAIL MESSAGE ON EICAS AT 4 DEGREES WITH HANDLE IN UP POSITION, CMC MESSAGE OF L/H FLAP TRANSMISSION FAIL FACT  16OCT24  14:44  CLT PERFORMED FIM TASK 27-51-00-810-816-A BLOCKS 1 TO 12 FIM TASK INDICATED TRANSITORY CONDITION. PER DIRECTIVE OF MOC, R&R'D L/H FLAP VELOCITY SENSOR IAW AMM 27-51-12 FLAP CONTROL SYSTEM OPS CHECK GOOD. OK FOR SERVICE
